# SDR F3LA200700226

- Difficulty date: September 1, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 19,106 hours, 8,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FWD CARGO COMPARTMENT FLOORBEAM FROM STR 38R TO STR 38L CORRODED AROUND FASTENER HOLES.  REMOVED AND REPLACED TRANSITION PLATE AT FR28 BETWEEN STR 38R THRU STR 38L IAW SRM 51-42-11.
